RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2005, Volume 13, Pages 3–137 (Mi cmfd2)  

This article is cited in 6 scientific papers (total in 6 papers)

Second-order degenerate elliptic boundary value problems in nonsmooth domains

M. V. Borsuk

University of Warmia and Mazury in Olsztyn

Full text: PDF file (880 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2007, 146:5, 6071–6212

Bibliographic databases:

UDC: 517.9

Citation: M. V. Borsuk, “Second-order degenerate elliptic boundary value problems in nonsmooth domains”, Partial differential equations, CMFD, 13, PFUR, M., 2005, 3–137; Journal of Mathematical Sciences, 146:5 (2007), 6071–6212

Citation in format AMSBIB
\Bibitem{Bor05}
\by M.~V.~Borsuk
\paper Second-order degenerate elliptic boundary value problems in nonsmooth domains
\inbook Partial differential equations
\serial CMFD
\yr 2005
\vol 13
\pages 3--137
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd2}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220109}
\zmath{https://zbmath.org/?q=an:1156.35383}
\elib{http://elibrary.ru/item.asp?id=14307504}
\transl
\jour Journal of Mathematical Sciences
\yr 2007
\vol 146
\issue 5
\pages 6071--6212
\crossref{https://doi.org/10.1007/s10958-007-0470-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35148843403}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd2
  • http://mi.mathnet.ru/eng/cmfd/v13/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galaktionov V.A., “On regularity of a boundary point for higher-order parabolic equations: towards Petrovskii-type criterion by blow-up approach”, Nodea-Nonlinear Differential Equations and Applications, 16:5 (2009), 597–655  crossref  mathscinet  zmath  isi
    2. S. P. Degtyarev, “The solvability of the first initial-boundary problem for parabolic and degenerate parabolic equations in domains with a conical point”, Sb. Math., 201:7 (2010), 999–1028  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Bodzioch M., “Oblique Derivative Problems for Degenerate Linear Second-Order Elliptic Equations in a 3-Dimensional Bounded Domain with a Boundary Conical Point”, Electron. J. Differ. Equ., 2012, 228  mathscinet  zmath  isi
    4. Feehan P.M.N., “Maximum Principles for Boundary-Degenerate Second Order Linear Elliptic Differential Operators”, Commun. Partial Differ. Equ., 38:11 (2013), 1863–1935  crossref  mathscinet  zmath  isi  elib
    5. Borsuk M., “The Behavior Near the Boundary Corner Point of Solutions to the Degenerate Oblique Derivative Problem for Elliptic Second-Order Equations in a Plane Domain”, J. Differ. Equ., 254:3 (2013), 1601–1625  crossref  mathscinet  zmath  isi
    6. Bodzioch M., Borsuk M., “On the Degenerate Oblique Derivative Problem for Elliptic Second-Order Equation in a Domain with Boundary Conical Point”, Complex Var. Elliptic Equ., 59:3 (2014), 324–354  crossref  mathscinet  zmath  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:400
    Full text:161
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020